# SDR USAA20090427SB068

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Unsecure
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM GEG TO PHX, CREW REPORTED SOAPY WATER LEAKING ON THE FORWARD LAVATORY FLOOR WITH ASSOCIATED LOSS OF SOME NAVIGATIONAL AND AUTO PILOT RELATED ITEMS ON THE FIRST OFFICER'S SIDE OF AIRCRAFT.  FLIGHT DIVERTED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD LAVATORY SINK OVERFLOW HOSE UNSECURED.  SECURED DRAIN LINE AND SERVICED POTABLE WATER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  ALSO, REPLACED RIGHT FCC DUE TO SOME EVIDENCE OF MOISTURE.
